# SDR ASOA04655

- Difficulty date: August 25, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE MAIN AVIONICS BAY DOOR HANDLE AS FOUND CRACKED AT THE BASE BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE MAIN AVIONICS BAY DOOR HANDLE.  (M)
